MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HCH ASSY,AQUA+ TS; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HCH ASSY,AQUA+ TS; CONDENSER, HEAT AND MOISTURE (
Catalog Number 1574
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that a hair was found in the package upon opening.Therefore, a new unit was used instead.No patient involvement.
 
Additional Manufacturer Narrative
Qn# (b)(4).Customer complaint cannot be confirmed as no product sample was available to perform a proper investigation and determine the root c ause.There was no sample returned for this complaint.Therefore, a product from a previous complaint was reviewed.No foreign matter found inside the pouches for these samples.In current manufacturing procedure, 100% visual inspection after assembly process is conducted.Thus, any defective products will be culled out during this process.Therefore, it is very unlikely condition at the manuf acturing area that the product having abnormality to be released for shipment.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HCH ASSY,AQUA+ TS
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17543588
Report Number8040412-2023-00322
Device Sequence Number6369759
Product Code BYD
UDI-Device Identifier04026704399086
UDI-Public04026704399086
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1574
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown